Vol. 75, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Regular sequences and lifting property

Manfred Herrmann and Rolf Schmidt

Vol. 75 (1978), No. 2, 449–453
Abstract

Let A be a commutative noetherian ring, E a finite A-module and let M be an arbitrary A-module. Let φ : E M be a homomorphisn of A-modules.

In this note we prove in an elementary way that an M-sequence x = (x1,,xn) being taken to lie in the (Jacobson-) radical rad (A) of A, is also an E-sequence if xE is the contraction φ1(xM) of xM in E.

Mathematical Subject Classification 2000
Primary: 13C99
Milestones
Received: 20 April 1977
Published: 1 April 1978
Authors
Manfred Herrmann
Rolf Schmidt